MU Digital Repository
Logo

The Horseshoe Molar Derotator

Gautam, Pawan and Valiathan, Ashima and Kumar, Santosh and Jain, Suruchi (2006) The Horseshoe Molar Derotator. Journal of Clinical Orthodontics, 40 (9). pp. 538-541.

[img] PDF
The_Horseshoe_Molar_Derotator.pdf - Published Version
Restricted to Registered users only

Download (312kB) | Request a copy
Item Type: Article
Subjects: Dentistry > MCODS Manipal > Orthodontics
Depositing User: KMC Manipal
Date Deposited: 29 Oct 2012 10:15
Last Modified: 29 Oct 2012 10:15
URI: http://eprints.manipal.edu/id/eprint/77509

Actions (login required)

View Item View Item